The differential mean value of divided differences

被引:8
作者
Abel, Ulrich
Ivan, Mircea
机构
[1] Univ Appl Sci, Fachbereich MND, Fachhsch Giessen Friedberg, D-61169 Friedberg, Germany
[2] Tech Univ Cluj Napoca, Dept Math, Cluj Napoca 400020, Romania
关键词
divided differences; differentiation; mean value theorems; asymptotic approximations; asymptotic expansions;
D O I
10.1016/j.jmaa.2006.01.088
中图分类号
O29 [应用数学];
学科分类号
070104 ;
摘要
The paper deals with the asymptotic behaviour of the differential mean value of divided differences as the interval shrinks to zero by presenting an asymptotic expansion. The coefficients are given by a recurrence formula. For a wide class of analytic functions the differential mean value can be represented by a convergent sum. Our results generalize two recent theorems by Powers, Riedel and Sahoo [R.C. Powers, T. Riedel, RK. Sahoo, Limit properties of differential mean values, J. Math. Anal. Appl. 227 (1998) 216-226]. (c) 2006 Elsevier Inc. All rights reserved.
引用
收藏
页码:560 / 570
页数:11
相关论文
共 6 条
[1]  
Abel U, 2005, J COMPUT ANAL APPL, V7, P89
[2]   On the Lagrange remainder of the Taylor formula [J].
Abel, U .
AMERICAN MATHEMATICAL MONTHLY, 2003, 110 (07) :627-633
[3]  
[Anonymous], ADV COMBINATORICS
[4]   MEANS AND DIVIDED DIFFERENCES [J].
HORWITZ, A .
JOURNAL OF MATHEMATICAL ANALYSIS AND APPLICATIONS, 1995, 191 (03) :618-632
[5]   Limit properties of differential mean values [J].
Powers, RC ;
Riedel, T ;
Sahoo, PK .
JOURNAL OF MATHEMATICAL ANALYSIS AND APPLICATIONS, 1998, 227 (01) :216-226
[6]  
SAHNOO PK, 1998, MEAN VALUE THEOREMS